Computing Publications

Publications Home » Rationality, computability, and c...

Rationality, computability, and complexity

Berc Rustem, Kumaraswamy Velupillai

Journal Article
Journal of Economic Dynamics and Control
Volume 14
Issue 2
pp.419–432
1990
Elsevier Science Bv
ISSN 0165-1889
Abstract

Rationality in economic theory is, almost without exception, defined in terms of choice functions and underlying preference relations. The nature of the computability of choice functions and their (algorithmic) complexity predicated upon Church's thesis seem never to have been investigated. An attempt is made, in this paper, to study these aspects and to demystify the excessive demands upon predictability in rational economic behavior.

BibTEX file for the publication
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.